Vol. 62, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Co-radical extension of PI rings

Maurice Chacron

Vol. 62 (1976), No. 1, 61–64

Throughout this paper R will denote any associative ring (without necessarily 1) with a fixed subring A such that for each element x of R, there is a polynomial gx(t) (depending on x) having integral coefficients so that the element x x2 g(x) must be in A, say, R is a co-radical extension of the ring A, or R is co-radical over A. In this paper it is shown that if A is PI (ring with polynomial identity) then so must be R.

Mathematical Subject Classification
Primary: 16A38, 16A38
Received: 30 June 1975
Revised: 13 October 1975
Published: 1 January 1976
Maurice Chacron